# SDR F3LA2012061200768

- Difficulty date: June 7, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N934FR
- Make and model: Airbus A319-111
- Aircraft serial: 2287
- Aircraft time: 26,981 hours, 133,465 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 410100211
- Part serial: 2086
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, E
- Precautionary procedure: B, A

## Discrepancy

GREEN SERVICE, ENG 1 OVERHEAT, TROUBLE SHOT GREEN HYD SYS IAW TSM 29-11-00-810-800-A.  REPLACED PTU  IAW AMM 29-23-41 PB401.  LEAK AND OPS CHECKED NORMAL.
